RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 75, Number 1, Pages 18–25 (Mi tmf4663)  

This article is cited in 3 scientific papers (total in 3 papers)

On straightening the characteristics of a quasilinear second-order equation

F. Kh. Mukminov


Abstract: An invertible transformation that preserves the class of quasilinear second-order equations is proposed. Necessary and sufficient conditions are found under which this transformation carries a quasilinear equation into an equation with straight characteristics. For one quasilinear equation the general solution is found by means of the transformation. Examples of Lagrangians of the form $L(u,u_xu_y)$ possessing conservation laws of high order are given.

Full text: PDF file (810 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 75:1, 340–345

Bibliographic databases:

Received: 26.11.1986

Citation: F. Kh. Mukminov, “On straightening the characteristics of a quasilinear second-order equation”, TMF, 75:1 (1988), 18–25; Theoret. and Math. Phys., 75:1 (1988), 340–345

Citation in format AMSBIB
\Bibitem{Muk88}
\by F.~Kh.~Mukminov
\paper On straightening the characteristics of a~quasilinear second-order equation
\jour TMF
\yr 1988
\vol 75
\issue 1
\pages 18--25
\mathnet{http://mi.mathnet.ru/tmf4663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955664}
\zmath{https://zbmath.org/?q=an:0684.35005}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 75
\issue 1
\pages 340--345
\crossref{https://doi.org/10.1007/BF01017167}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U172800002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4663
  • http://mi.mathnet.ru/eng/tmf/v75/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Ferapontov, “Integration of weekly nonlinear semi-hamiltonian systems of hydrodynamic type by methods of the theory of webs”, Math. USSR-Sb., 71:1 (1992), 65–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. I. Svinolupov, V. V. Sokolov, “Factorization of evolution equations”, Russian Math. Surveys, 47:3 (1992), 127–162  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Ferapontov E.V. Moss J., “Linearly Degenerate Partial Differential Equations and Quadratic Line Complexes”, Commun. Anal. Geom., 23:1 (2015), 91–127  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:717
    Full text:89
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019